# SDR AALA20150817008

- Difficulty date: August 17, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N959AN
- Make and model: Boeing 737823
- Aircraft serial: 30828
- Aircraft time: 43,874 hours, 18,318 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Part serial: 244641
- Condition: Faulty
- Location: Pitot/Static Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, G
- Precautionary procedure: L, A

## Discrepancy

AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING APPROACH, CREW NOTED AIRSPEED ISSUE & ABORTED APPROACH.  DURING GO AROUND, NOTED FLAPS STUCK AT 9 DEGREES.  AIR INTERRUPTED TO IAD DUE TO FLAPS STUCK AT 9 DEGREES & LE FLAP ASYMMETRY MSG.  R & R SECONDARY ALTERNATE PITOT PROBE IAW AMM 34-11-01.  ACCOMPLISHED ALTERNATE PITOT SYS TEST IAW 34-11-00.  SYS CHECKED NORMAL.  SEE ALSO AALA20150819004.
